# SDR QXEA2018031900096

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 33,623 hours, 34,610 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 2084
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,222 hours, 17,120 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWERPLANT MESSAGE DISPLAYED ON ED. OCCURRED DURING CLIMB OUT.  SLIGHT SURGE WAS FELT RIGHT BEFORE MESSAGE BEING DISPLAYED.  REMOVED FROM SERVICE.  INTERROGATED CDS & FOUND CODE 260.  R & R THE PEC IAW 61-20-36-000/400-801.  OPS CHECKED GOOD.  NO POWERPLANT MESSAGE, & NO FAULTS IN CDS. AIRCRAFT RETURNED TO SERVICE.
